# SDR 08FDEA00323

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED AN INITIAL BHEC INSPECTION OF THE NR 2 MCD SPOOL BRACKET BOLT BORES IAW NTSPM 06-10-01.003 AND EA 8-5230-117632, STEP C.  ALL FOUR BORE HOLES (A, B, C AND D) HAVE CRACK/CORROSION INDICATIONS.  REAMED BOLT BORES  IAW SRM 53-50-00 VOL I FIG 17 PG 81 AND ACCOMPLISHED BHEC OF BOLT BORES IAW NTSPM 06-10-01.003 AND FOUND CRACK INDICATION REMAINING IN BORE HOLE D (LWR JAMB SUPPORT FITTING ONLY).  REMOVED SUPPORT FITTING, LOCATED AND DRILLED NEW FITTING AND INSTALLED IAW SRM 53-50-00 VOL I FIG 17 PG 81 AND 51-33-01 VOL II PG 1.  FABRICATED REPAIR BUSHINGS AND INSTALLED IAW SRM 53-50-00 VOL I FIG 17 PG 81.
